Show simple item record

dc.contributor.author McAdams, D
dc.date.accessioned 2010-03-09T15:32:14Z
dc.date.issued 2007-09
dc.identifier.citation Journal of Economic Theory, 2007, 136 (1), pp. 144 - 166
dc.identifier.issn 0022-0531
dc.identifier.uri http://hdl.handle.net/10161/1941
dc.format.extent 144 - 166
dc.format.mimetype application/pdf
dc.language aa
dc.language.iso en_US
dc.relation.ispartof Journal of Economic Theory
dc.relation.isversionof 10.1016/j.jet.2006.07.002
dc.title Uniqueness in symmetric first-price auctions with affiliation
dc.type Journal Article
dc.department Economics
pubs.issue 1
pubs.organisational-group /Duke
pubs.organisational-group /Duke/Fuqua School of Business
pubs.organisational-group /Duke/Trinity College of Arts & Sciences
pubs.organisational-group /Duke/Trinity College of Arts & Sciences/Economics
pubs.volume 136

Files in this item

This item appears in the following Collection(s)

Show simple item record